# SDR GTIA030448

- Difficulty date: June 9, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Damaged
- Location: Nr 1 Eng Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 1 ENGINE DIFFUSER FAN DUCT SOUND LINER TOP SHEET MISSING 20 SQUARE INCHES 8 O'CLOCK POSITION, INBOARD NR 4 BEARING OIL TUBE FAIRING.  SPIRIT AIRLINES EA 7230-0304 HAS BEEN COMPLIED WITH.  (M)
